Alert archive / Alabama / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 76, NWS Mobile, AL

June 14, 2010Clarke County, Monroe County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 14, 2010, 5:34 PM CDT for Clarke County, Monroe County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2010, 5:34 PM CDT (22:34 UTC)
Expired
Jun 14, 2010, 6:00 PM CDT
In force
26 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Clarke County, AL, Monroe County, AL

The radar

The Mobile radar (KMOB), 108 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2890 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2890 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1004 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WUUS54 KMOB 142234
SVRMOB
ALC025-099-142300-
/O.NEW.KMOB.SV.W.0076.100614T2234Z-100614T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
534 PM CDT MON JUN 14 2010

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
  EAST CENTRAL CLARKE COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 600 PM CDT

* AT 534 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS OVER 60 MPH.  THIS STORM WAS 3 MILES EAST OF BARLOW BEND...OR
  ABOUT 16 MILES WEST OF MONROEVILLE. THIS STORM WAS NEARLY
  STATIONARY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHEASTERN CLARKE COUNTY AT 550 PM CDT

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 3156 8772 3159 8749 3139 8748 3137 8770
TIME...MOT...LOC 2234Z 090DEG 1KT 3146 8758

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:17 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 14, 3:17 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
317 PM CDT MON JUN 14 2010

.SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT) AN UPPER LEVEL LOW
MOVING NORTHWEST INTO SOUTH CENTRAL LOUISIANA HAS RESULTED IN A MORE
ACTIVE CONVECTIVE REGIME TO THE NORTHEAST OF THE LOW OVER SOUTH
CENTRAL ALABAMA AND THE FLORIDA PANHANDLE...ALSO BEING INFLUENCED BY
THE SEABREEZE. CONVECTION WILL LINGER INTO THE EARLY EVENING...
DISSIPATING AS THE BOUNDARY LAYER STABILIZES. THE NIGHT OTHERWISE
QUIET...WARM...AND HUMID WITH LOWS IN THE LOW TO MID 70S.

THE BROAD RIDGE THAT HAS DOMINATED OUR WEATHER FOR SEVERAL DAYS IS
FORECAST TO BEGIN WEAKENING AND SHIFT EAST ON TUESDAY. MEANWHILE...AN
UPPER LEVEL 250 MB TROUGH IS FORECAST TO REMAIN POSITIONED JUST TO
OUR WEST. THIS SHOULD ALLOW FOR A BETTER COVERAGE OF SCATTERED
AFTERNOON THUNDERSTORMS. DEEP LAYER WIND FIELDS ARE EXTREMELY WEAK
AND PRECIPITABLE WATERS WILL CONTINUE TO HOVER AROUND 2 INCHES.
THEREFORE...THE SLOW MOVING THUNDERSTORMS WILL BE VERY EFFICIENT
RAINFALL PRODUCERS AND THERE COULD BE SOME LOCALIZED FLOODING...
ESPECIALLY IF A THUNDERSTORM SETS UP OVER AN URBAN OR LOW LYING AREA.
HIGHS AGAIN IN THE LOW TO MID 90S. COMBINED WITH DEWPOINTS IN THE LOW
TO MID 70S AND WE WILL AGAIN SEE HEAT INDEX VALUES OF 102 TO 106
DEGREES. 34/JFB

.LONG TERM...(WEDNESDAY THROUGH MONDAY) WED-FRI SHOULD BE VERY
SIMILAR AS EACH AFTERNOON SHOULD SEE SCATTERED TO POTENTIALLY
NUMEROUS SHOWERS AND THUNDERSTORMS IN RESPONSE TO THE CONTINUED
WEAKEN STATE OF THE UPPER LEVEL RIDGE. HEAVY RAIN AND FREQUENT
LIGHTNING WILL CONTINUE TO BE THE MAIN THREATS AS STORMS WILL BE VERY
SLOW MOVING AND PRECIP WATERS CONTINUE TO BE NEAR 2 INCHES. AS ALWAYS
WITH SUMMERTIME CONVECTION...CANNOT RULE OUT AN ISOLATED
STRONG/SEVERE CELL GIVEN MLCAPES IN EXCESS OF 2500 J/KG. THE GREATER
COVERAGE OF CONVECTION WILL SHAVE A COUPLE OF DEGREES OFF HIGH TEMPS
COMPARED TO WHAT WE HAVE BEEN EXPERIENCING. GIVEN DEWPOINTS WILL
STILL BE WELL INTO THE 70S...HEAT INDICES ARE FORECAST TO RANGE
BETWEEN 99-103 DEGREES.

CHANCES FOR DIURNAL CONVECTION CARRY INTO THE WEEKEND...BUT COVERAGES
MAY DECREASE SOMEWHAT AS UPPER HEIGHTS BEGIN TO BUILD IN RESPONSE TO
THE RESTRENGTHENING OF THE UPPER RIDGE TO OUR WEST. HIGHS CONTINUE IN
THE LOW TO MID 90S WITH MUGGY OVERNIGHT LOWS IN THE 70S. 34/JFB

&&

.AVIATION...[14/18Z] GENERALLY VFR CONDITIONS EXPECTED THROUGH THE
PERIOD. AN ISOLATED SHOWERS OR THUNDERSTORM IS POSSIBLE DURING THE
AFTERNOON WITH MVFR/IFR CONDITIONS POSSIBLE IN AND AROUND THE
THUNDERSTORMS. /22

&&

.MARINE...A SURFACE RIDGE ACROSS THE NORTHEASTERN GULF OF MEXICO
WILL SHIFT SLIGHTLY SOUTHWARD LATE IN THE WEEK. THIS WILL MAINTAIN A
GENERALLY LIGHT ONSHORE FLOW WITH SEAS 2 FEET OR LESS. A
SOUTHWESTERLY WIND FLOW IS EXPECTED TO DEVELOP EACH AFTERNOON AND
EVENING THROUGH LATE WEEK...SHIFTING TO A WESTERLY COMPONENT
OVERNIGHT. CHANCES OF SHOWERS AND THUNDERSTORMS WILL GRADUALLY
INCREASE THROUGH THE WEEK ESPECIALLY ACROSS THE NEAR SHORE WATERS
AND AREA BAYS. /22

&&

.FIRE WEATHER...NO FIRE WEATHER CONCERNS THROUGH THE FORECAST
PERIOD. HOT AND HUMID WEATHER WILL PERSIST ACROSS THE NORTH
CENTRAL GULF COAST THROUGH THE REST OF THE WEEK. AS HIGH
PRESSURE OVER THE REGION WEAKENS...CHANCES FOR AFTERNOON
SHOWERS AND THUNDERSTORMS WILL GRADUALLY INCREASE AS THE
WEEK PROGRESSES. 34/JFB

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      75  93  73  92 /  20  40  20  50
PENSACOLA   78  93  77  92 /  20  40  20  40
DESTIN      78  91  78  90 /  20  40  10  40
EVERGREEN   73  95  71  94 /  20  40  20  50
WAYNESBORO  73  95  72  92 /  20  40  30  50
CAMDEN      73  96  72  93 /  20  40  30  50
CRESTVIEW   73  95  71  94 /  20  40  20  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 14, 6:10 AM CDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CDT SUN JUN 13 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-141200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
600 AM CDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST
MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDEX VALUES WILL RANGE FROM 102 TO 107 DEGREES FROM LATE
MORNING THROUGH THE LATE AFTERNOON.

ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING
THE AFTERNOON HOURS. LOCALLY HEAVY RAIN AND GUSTY WINDS WILL BE THE
MAIN THREATS WITH THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 BOTH MONDAY AND TUESDAY
AFTERNOON. HEAT LEVELS WILL DECREASE AND SHOWERS AND THUNDERSTORMS
WILL INCREASE BY MID WEEK AND CONTINUE THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 14, 2:56 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
256 PM CDT MON JUN 14 2010

FLZ004-006-142045-
COASTAL OKALOOSA-COASTAL SANTA ROSA-
256 PM CDT MON JUN 14 2010

...A STRONG THUNDERSTORM WILL AFFECT OKALOOSA AND SANTA ROSA
COUNTIES...

AT 255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHWESTERN OKALOOSA COUNTY...MOVING
NORTHWEST AT 5 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
SOUTHWESTERN OKALOOSA COUNTY AND EXTREME SOUTHEASTERN SANTA ROSA
COUNTY THROUGH 345 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 2 TO 3 INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE
INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A
SAFE CROSSING.
Special weather statement, Jun 14, 3:51 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
351 PM CDT MON JUN 14 2010

ALZ059-FLZ001>004-142130-
ESCAMBIA-INLAND ESCAMBIA-INLAND SANTA ROSA-COASTAL ESCAMBIA-COASTAL
SANTA ROSA-
INCLUDING THE CITIES OF...BREWTON...
351 PM CDT MON JUN 14 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ESCAMBIA AND SANTA ROSA
COUNTIES...

AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR MILTON TO 2 MILES SOUTHWEST OF
ROCK HILL...MOVING WEST AT 15 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
EAST BREWTON...DIXONVILLE...BREWTON...PACE...KEEGO...POLLARD AND JAY
THROUGH 430 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 2 TO 3 INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND
LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR
VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO
ALLOW A SAFE CROSSING.
Special weather statement, Jun 14, 4:47 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
447 PM CDT MON JUN 14 2010

ALZ062-064-FLZ001-002-142230-
INLAND ESCAMBIA-UPPER BALDWIN-LOWER BALDWIN-COASTAL ESCAMBIA-
447 PM CDT MON JUN 14 2010

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT BALDWIN AND
ESCAMBIA COUNTIES...

AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
CLUSTER OF STRONG THUNDERSTORMS FROM 5 MILES WEST OF CENTURY TO 2
MILES WEST OF BARTH...MOVING WEST AT 15 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
OAK GROVE...BARRINEAU PARK...BRATT...WALNUT HILL AND GATESWOOD
THROUGH 530 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD
BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN
SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY
RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN
OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND
LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR
VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO
ALLOW A SAFE CROSSING.
Special weather statement, Jun 14, 5:06 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
506 PM CDT MON JUN 14 2010

ALZ059-062-064-FLZ001-142300-
ESCAMBIA-INLAND ESCAMBIA-UPPER BALDWIN-LOWER BALDWIN-
INCLUDING THE CITIES OF...BAY MINETTE...
506 PM CDT MON JUN 14 2010

...A CLUSTER OF STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT
ESCAMBIA AND BALDWIN COUNTIES...

AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM 3 MILES WEST OF BRATT TO 2
MILES SOUTHWEST OF BAY SPRINGS...MOVING WEST AT 25 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
GATESWOOD...PHILLIPSVILLE...PERDIDO AND DYAS THROUGH 600 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD
BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN
SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY
RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN
OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND
LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR
VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO
ALLOW A SAFE CROSSING.
Special weather statement, Jun 14, 5:23 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
523 PM CDT MON JUN 14 2010

ALZ054-057-142245-
BUTLER-WILCOX-
523 PM CDT MON JUN 14 2010

...A STRONG THUNDERSTORM WILL AFFECT BUTLER AND WILCOX COUNTIES...

AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF FURMAN. THE STORM WAS
NEARLY STATIONARY.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
MCBRYDES...SNOW HILL AND FURMAN THROUGH 545 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD
BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN
SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY
RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN
OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THE STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT
PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE
INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A
SAFE CROSSING.

Nearby

Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.